# SDR AUS20021401

- Difficulty date: December 4, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Aerosp AS 365 N2
- Engine: Tmeca ARRIEL1C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 366A25004204
- Condition: Bird Strike
- Location: Cockpit
- Part time: 1,021 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AUS) LT WINDSHIELD STRUCK BY SEAGULL IN THE LOWER RIGHT CORNER. WINDSHIELD CRACKED.
